34 year old with Levaquin Poisoning Too young to feel this old!
I'm a 34 yr. old female who was prescribed levaquin and had no idea or even heard of it doing this to your joints and tendons. The second day I was on it I noticed some hip pain, the next morning I hurt all over I thought I was coming down with something.
I took 9 of the 10 prescribed pills and it never hit me that it could of been an antibiotic doing this to me. I hurt soo bad, I could hardly walk everything on my entire body hurt.
It's been 2wks. since the Dr. gave me steroids but when I wake in the morning I can barely walk my feet hurt soo bad and throb, they are stiff just from sitting down for awhile then when I go to get up my feet are so stiff it's like I can't bend them to walk?!?!
I don't know what to do, any suggestions?
You WERE coming down with something....your body was suffering from the side effects of Levaquin antibiotic. The cytotoxic byproducts of the Levaquin doing it's thing in your system.
Muscle fatigue, muscle pain, muscle weakness, joint pain, stiffness, etc, are all common Levaquin side effects.
DO NOT TAKE MORE STEROIDS!! Shame on your doctor for prescribing you steroids after Levaquin. BAD BAD BAD. Tell that doctor to take 5 minutes and take a look at the research from the last 10 years, for pete's sake.
This is a
serious thing. Tendonitis
is bad enough. See: What Is Tendonitis
But Levaquin tendonitis is a different animal entirely. Massive magnesium depletion, mitochondrial kill off, possible dna damage.
This is no joke, as I'm sure you're aware of. I HIGHLY recommend that you get the The Levaquin Tendonitis Solution
You don't need a couple tips or suggestions. You need a plan of attack to do the most effective things possible to help reverse the negative factors introduced to your body by Levaquin. With the ebook comes a private forum for support with your self care.
Also, and I probably don't need to say this but I'm going to anyway, DO NOT ever in the future take any more fluoroquinolone class of antibiotics: levaquin, levofloxacin, avelox, cipro, etc. ----------------------
Please reply using the comment link below. Do not submit a new submission to answer/reply, it's too hard for me to find where it's supposed to go.
And, comments have a 3,000 character limit so you may have to comment twice.
Joshua Tucker, B.A., C.M.T.
The Tendonitis Expertwww.TendonitisExpert.com
Click here to post comments
Return to Ask The Tendonitis Expert .
Enjoy this page? Please pay it forward. Here's how...
Would you prefer to share this page with others by linking to it?
- Click on the HTML link code below.
- Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment,
your Facebook account, or anywhere that someone would find this page valuable.
May 11, 23 03:17 PM
Hello, I currently do gymnastics (at a low level) and aerial silks recreationally. 2-ish weeks ago, on a Saturday, I practiced gymnastics on a trampoline
May 11, 23 03:10 PM
I had plantar fascitis pain in my left foot for over a year. I had the surgery in June 2010. I got no better, and they told me it was because of a mass
May 11, 23 03:04 PM
I started a high protein/low carb diet in late January this year. By the end of Feb, I had lost about 6 kg. At that time, (late Feb) I also got Achilies